Aleve Naproxen Sodium Caplet 220mg

Aleve Naproxen Sodium Caplet 220mg 100/BTL

Be the first to review this product

Temporarily relieves minor aches and pains due to: common cold, headache, toothache, muscular aches
Manufacturer: Bayer Consumer Products.
Indications: Aleve Pain Reliever Fever Reducer Tablets Temporarily relieves minor aches and pains due to: common cold, headache, toothache, muscular aches, backache, menstrual cramps, minor pain of arthritis, and temporarily reduces fever.
Ingredients: Active Ingredients: in each tablet: Naproxen Sodium (220 mg). Inactive Ingredients: Magnesium Stearate, Microcrystalline Cellulose, Opadry YS-1-4215, Povidone, Talc.
Directions:
  • Do not take more than directed.
  • Drink a full glass of water with each dose.
  • Over Age 65 1 tablet every 12 hours. Do not exceed 1 tablet in 12 hours, unless directed by a doctor.
  • 12-65 years take 1 tablet evey 8 to 12 hours. For the first dose you may take 2 tablets within the first hour. Do not take more than 2 tablets in any 8 to 12 hours, or 3 tablets in a 24 hour period. The smallest effective dose should be used.
  • Item Name Aleve Naproxen Sodium Caplet 220mg 100/BTL
    Specifications No
    Brand Bayer Consumer Products
    HCPCS No
    Free Shipping No
    Warning N/A
    User Manual N/A
    Brochure N/A
    MSDS N/A
    OR
    SKU Image Item Name PKG Availability Price Qty
    BCP-275792 Aleve Naproxen Sodium Caplet 220mg Aleve Naproxen Sodium Caplet 220mg 100/BTL

    Always in Stock - Ships Immediately

    $13.75